skin-hair-icon
Skin itchiness and rash between the knee
My husband has this skin itchiness and rashness from yesterday after applying volini spray in between the back side of the knee . And small rashes like prickly heat appear. Is it because of volini spray or just a prickly heat? And what is the best cream to apply.
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Could be contact dermatitis due to volini.
Next Steps
consult a dermatologist with photographs for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic contact dermatitis causing this itching sensation. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Probably ICD after applying volini. Kindly consult online or visit our clinic for proper evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.